Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Polycystic ovary syndrome, irregular period, function and effect of norethisterone tablets

Hi I have got pcos ,an very iregular periods,so the doc haz gave me norethisterone tabs,he said eat them 4 10 dayz an then stop an you wil get a widrawl bleed ,the day you bleed count 21 days onward an get your blood chkd if ovulation iz happening,my question 2 u iz,I thought after eating thez tablets the egg doznt realease so how can ovulation occur.plz reply 2 me bk
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
Thanks for your query, Norethisterone preparations can be used to regulate cycles and produce more regular and controlled periods. Will recommend you consult your physician for ovulation inducing agents like clomiphene citrates or GnRH etc. Hope I have answered your query and will be happy to respond to any further questions. Thanks
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor